# SDR CALA2010022600054

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 33,796 hours, 11,842 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 1FA011342
- Part serial: 1372
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM KEWR GEAR FAILED TO RETRACT.  QRH COMPLETED.  ON CIRCUIT BREAKERS OPEN.  CONFIRMED MANUAL GEAR DOOR CLOSED.  BURNED FUEL TO LANDING WEIGHT.  LANDING UNEVENTFUL.  REF N/R'S 4390507, 4390519, 4390508, 4390506, 4314008 & 4314006 FOR CORRECTIVE ACTION C/W.
